Formalisme thermodynamique
Séminaire Bourbaki : vol. 1975/76, exposés 471-488, Séminaire Bourbaki, no. 18 (1977), Talk no. 480, p. 154-166
@incollection{SB_1975-1976__18__154_0,
     author = {Ruelle, David},
     title = {Formalisme thermodynamique},
     booktitle = {S\'eminaire Bourbaki : vol. 1975/76, expos\'es 471-488},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {18},
     year = {1977},
     note = {talk:480},
     pages = {154-166},
     zbl = {0345.58011},
     mrnumber = {484199},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1975-1976__18__154_0}
}
Ruelle, David. Formalisme thermodynamique, in Séminaire Bourbaki : vol. 1975/76, exposés 471-488, Séminaire Bourbaki, no. 18 (1977), Talk no. 480, pp. 154-166. http://www.numdam.org/item/SB_1975-1976__18__154_0/

[1] R.L. Adler, A.G. Konheim and M.H. Mcandrew - Topological entropy, Trans. Amer. Math. Soc., 114, 309-319 (1965). | MR 175106 | Zbl 0127.13102

[2] M. Artin and B. Mazur - On periodic points, Ann. of Math., (2) 81, 82-99 (1965). | MR 176482 | Zbl 0127.13401

[3] P. Billingsley - Ergodic theory and information, John Wiley, New York, 1965. | MR 192027 | Zbl 0141.16702

[4] R. Bowen - Symbolic dynamics for hyperbolic flows, Amer. J. Math., 95, 429-460 (1973). | MR 339281 | Zbl 0282.58009

[5] R. Bowen - Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture notes in Math. n° 470, Springer, New York, 1975. | MR 442989 | Zbl 0308.28010

[6] R. Bowen and D. Ruelle - Ergodic theory for axiom A flows, Inventiones math., 29, 181-202 (1975). | MR 380889 | Zbl 0311.58010

[7] P. Cartier - Mécanique statistique et inégalités de corrélation, Sém. Bourbaki (juin 1973), exposé 431, Lecture Notes in Math. n° 383, Springer, 1974. | Numdam

[8] P. Cartier - A paraître.

[9] G. Choquet et P.-A. Meyer - Existence et unicité des représentations intégrales dans les convexes compacts quelconques, Ann. Inst. Fourier, 13, 139-154 (1963). | Numdam | MR 149258 | Zbl 0122.34602

[10] J.-P. Conze - Entropie d'un groupe abélien de transformations, Zeitschr. Wahrscheinlichkeitstheorie, 25, 11-30 (1972). | MR 335754 | Zbl 0261.28015

[11] M. Denker - Remarques sur la pression pour les transformations continues, C.R.Acad. Sc. Paris, 279 A, 967-970 (1974). | MR 377014 | Zbl 0291.28016

[12] R.L. Dobrushin - Gibbsian random fields for lattice systems with pairwise interactions, Funkts. Analiz i ego Pril., 2 n°4, 31-43 (1968) [Traduction anglaise : Functional Anal. Appl. 2, 292-301 (1968)]. | MR 250630

[13] R.L. Dobrushin - The problem of uniqueness of a Gibbsian random field and the problem of phase transitions, Funkts. Analiz i ego Pril., 2 n° 4, 44-57 (1968) [Traduction anglaise : Functional Anal. Appl., 2, 302- 312 (1968)]. | MR 250631 | Zbl 0192.61702

[14] G. Gallavotti - Zeta functions and basic sets, Preprint 1975.

[15] O.E. Lanford and D. Ruelle - Observables at infinity and states with short range correlations in statistical mechanics, Commun. math. Phys. 13, 194-215 (1969). | MR 256687

[16] M. Misiurewicz - A short proof of the variational principle for a ZN+ action on a compact space, Preprint 1975.

[17] D. Ruelle - Statistical mechanics. Rigorous results, Benjamin, New York, 1969. | MR 289084 | Zbl 0177.57301

[18] D. Ruelle - A measure associated with axiom A attractors, Amer. J. Math. , A paraître. | MR 415683 | Zbl 0355.58010

[19] D. Ruelle - Generalized zeta functions for axiom A basic sets, Bull. Amer. Math. Soc., A paraître. | MR 400311 | Zbl 0316.58016

[20] D. Ruelle - Zeta functions for expanding maps and Anosov flows, A paraître. | Zbl 0329.58014

[21] D. Ruelle - Formalisme thermodynamique en théorie ergodique, Exposés faits à la rencontre du 22 au 24 mai 1975 de la R. C. P. n° 25 à Strasbourg.

[22] Ia. G. Sinai - Construction of Markov Partitions, Funkts. Analiz Pril., 2 n° 1, 64-89 (1968) [Traduction anglaise : Functional Anal. Appl., 2, 245-283 (1968)]. | MR 233038 | Zbl 0194.22602

[23] Ia. G. Sinai - Gibbsian measures in ergodic theory, Uspekhi Mat. Nauk, 27 n° 4, 21-64 (1972) [Traduction anglaise : Russian Math. Surveys, 27 21-69 (1972)]. | MR 399421 | Zbl 0255.28016

[24] S. Smale - Differentiable dynamical systems, Bull. Amer. Math. Soc., 73 747-817 (1967). | MR 228014 | Zbl 0202.55202

[25] P. Walters - A variational principle for the pressure of continuous transformations, Amer. J. Math., A paraître. | MR 390180 | Zbl 0318.28007